# SDR TWAA9742002

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 589222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLT 83 - DURING MAINTENANCE FIRST CLASS EGRESS LIGHTS REMAINED ON.  REMOVED AND REPLACED BATTERY PACK, MFG PN 58922-2, AND REMOVED MOISTURE FROM LIGHT TRACK.  OPERATIONAL CHECK NORMAL.  CHECK C-1D - 6-29-96 - JFK.  (X)
